MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, METZENBAUM SCISSORS, CURVED LONG; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED

STRYKER ENDOSCOPY-SAN JOSE PKG, METZENBAUM SCISSORS, CURVED LONG; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Catalog Number 0250080265
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device broke and potentially remained in the patient.
 
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: device breaking and potentially remaining in the patient probable root cause: use error manufacturing/ servicing errors the reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description
It was reported that the device broke and potentially remained in the patient.

Brand Name
PKG, METZENBAUM SCISSORS, CURVED LONG
Common Device Name
ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key19878723
Report Number0002936485-2024-00529
Device Sequence Number4145215
Product Code OCZ
UDI-Device Identifier07613327052633
UDI-Public07613327052633
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
K973259
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250080265
Device Lot Number250080265
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/05/2024
Supplement Date Received by Manufacturer07/05/2024
Initial Report FDA Received Date07/31/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown